
Cafrine Syrup
Manufacturer
Forthright Pharmaceuticals Private Limited
Salt Composition
Chlorpheniramine Maleate (2mg) + Paracetamol (50mg) + Phenylephrine (5mg)
Key Information
Short Description
Cafrine Syrup is a medicine used in the treatment of common cold symptoms, providing relief from symptoms such as headache, sore throat, runny nose, muscular pain, and fever.
Dosage Form
Syrup
Introduction
Cafrine Syrup can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it. Using this medicine may cause a few common side effects such as nausea, vomiting, sleepiness, dizziness, and headache. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Cafrine Syrup may be taken with or without food but it is better to take it at a fixed time.
Safety Information
Side Effects
No common side effects listed.
Alcohol Warning
It is unsafe to consume alcohol with Cafrine Syrup.
Breastfeeding Warning
Cafrine Syrup is probably safe to use during breastfeeding. Limited human data suggests that the drug does not represent any significant risk to the baby.
Pregnancy Warning
Cafrine Syrup may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Interacting Medicines
Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first.
How it works
Cafrine Syrup is a combination of three medicines:
Quick Tips
Cafrine Syrup helps relieve symptoms of cold and flu such as headache, sore throat, runny nose, muscular pain, and fever. It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you. Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness. Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first. Inform your doctor if you are pregnant, planning to conceive or breastfeeding.
Related Medicines

Maxtra P DS Syrup

Solvin Cold DS Syrup

Coldicor Syrup

Vicold Plus Syrup

Mocuf P Syrup

Gnoflu Syrup

Femcold Syrup

Coldro Plus Syrup

Mceta Cold Syrup

Colrix Plus Syrup
Frequently asked questions
What is Cafrine Syrup?
Cafrine Syrup contains a combination of three active ingredients: Chlorpheniramine, Paracetamol / Acetaminophen, and Phenylephrine. This medication provides relief from cold symptoms such as runny nose, watery eyes, fever, and headache. Chlorpheniramine is an antihistamine that relieves allergy-related symptoms like runny nose, watery eyes, and sneezing. Paracetamol inhibits the release of certain chemical messengers in the brain responsible for pain and fever. Phenylephrine is a decongestant which narrows small blood vessels to alleviate congestion or stuffiness in the nose.
Is Cafrine Syrup safe to use?
Cafrine Syrup generally is safe for most patients. However, it may cause common side effects such as nausea, vomiting, allergic reactions, drowsiness, headache, and other rare or uncommon side effects. Consult with a doctor immediately if you experience persistent problems while taking this medicine.
Can I stop using Cafrine Syrup once my symptoms improve?
Cafrine Syrup is usually used for a short time and can be discontinued when your symptoms improve. However, continue taking this medication if your doctor has advised you to do so.
Can Cafrine Syrup cause dizziness?
Yes, using Cafrine Syrup may lead to dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you experience dizziness or lightheadedness, rest for a while and resume taking the medicine once feeling better.
Can Cafrine Syrup cause liver damage?
Cafrine Syrup is generally safe when taken as directed. However, an overdose of Cafrine Syrup may lead to liver damage. Avoid consuming alcohol while using this medication as it can increase the risk of liver problems.
How should I store Cafrine Syrup?
Store this medicine in its original container or pack, tightly closed. Follow the instructions on the label for storage information and dispose of any unused medication safely. Keep it away from pets, children, and other individuals.